Childhood Diseases

Question
Posted by: Mom | 2009/09/03

Q.

rash after medication

Dear Doc
My 13 months old son had a cold, we took him to the hospital and the Doc said he had lung infection. He gave him Pain med as well as antibiotics, now 3 days into using the meds, he has developed rash all over the body. He is much better in terms of the cold. Should i continue using the meds?i was told he must finish the antibiotics. Is there anything i can use for the rash?Thank you kindly

Expert's Reply

A.

Paediatrician

Your baby has developed an allergy to the antibiotuic which must be stopped immediately. Take note of the name of the antibiotic as you need to know in future that your baby must not have this antibiotic again. He needs an antihistamine to clear the rash.You can give him Allergex syrup 2ml once a day until the rash clears

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.